# SDR DLL10960137

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Pack
- Component: 75010304
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD BURNING ODOR AND VISIBLE SMOKE, RETURNED HNL.  RAN ALL ENGINES, COULD NOT DUPLICATE.  RAN PACKS, ALL NORMAL.  REPLACED NR 3 WATER SEPARATOR BAG.  DUE TO HISTORY SUBSEQUENT MAINTENANCE FOUND FAULTY NR 2 PACK RAMA AIR DOOR ACTUATOR.  REPLACED ACTUATOR.
